# SDR VNAA2011091500014

- Difficulty date: September 12, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 17,993 hours, 18,361 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EXTREME EXHAUST SMELL ON CLIMBOUT FROM CLT EN ROUTE TO ORF.  SMELL WENT AWAY DURING CRUISE, BUT RETURNED DURING DESCENT.  AIRCRAFT LANDED IN ORF WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT, REMOVED AND REPLACED LEFT AND RIGHT WATER SEPARATOR COALESCERS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
